# SDR 05FDEA04032

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 859 LBL 8 SEAT TRACK FOUND CORROSION.  CARRIED OUT REPAIR AS PER SRM 53-70-00.
